Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/96557
Title: Derived categories of projective bundles
Author: Costa Farràs, Laura
Miró-Roig, Rosa M. (Rosa Maria)
Keywords: Categories (Matemàtica)
Geometria projectiva
Categories (Mathematics)
Projective geometry
Issue Date: 2005
Publisher: American Mathematical Society (AMS)
Abstract: The goal of this short note is to prove that any projective bundle $\mathbb{P} (\mathcal{E}) \rightarrow X$has a tilting bundle whose summands are line bundles whenever the same holds for $X$.
Note: Reproducció del document publicat a: http://dx.doi.org/10.1090/S0002-9939-05-07846-9
It is part of: Proceedings of the American Mathematical Society, 2005, vol. 133, num. 9, p. 2533-2537
Related resource: http://dx.doi.org/10.1090/S0002-9939-05-07846-9
URI: http://hdl.handle.net/2445/96557
ISSN: 0002-9939
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
589089.pdf137.15 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.